# SDR JJBA20230920026

- Difficulty date: September 12, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (3X) FOUND ON LH OMEGA BEAM #2 FLOOR STRUCTURE BTW FR 23-30. OMEGA BEAM REPLACED
